Skip to Main content Skip to Navigation
Journal articles

The smooth-fit property in an exponential Lévy model

Damien Lamberton 1, 2 Mohammed Mikou 1 
2 MATHRISK - Mathematical Risk handling
Inria Paris-Rocquencourt, UPEM - Université Paris-Est Marne-la-Vallée, ENPC - École des Ponts ParisTech
Abstract : We study the smooth-fit property of the American put price with finite maturity in an exponential Lévy model when the underlying stock pays dividends at a continuous rate. As in the perpetual case, a regularity property is sufficient for smooth-fit to occur. We also derive conditions on the Lévy measure under which smooth-fit fails.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download
Contributor : Damien Lamberton Connect in order to contact the contributor
Submitted on : Monday, March 4, 2013 - 5:04:53 PM
Last modification on : Thursday, January 20, 2022 - 5:29:29 PM
Long-term archiving on: : Wednesday, June 5, 2013 - 2:35:09 AM


Files produced by the author(s)


  • HAL Id : hal-00677327, version 1


Damien Lamberton, Mohammed Mikou. The smooth-fit property in an exponential Lévy model. Journal of Applied Probability, Cambridge University press, 2012, 49 (1), pp.137-149. ⟨hal-00677327⟩



Record views


Files downloads